# SDR RAIA201511080001

- Difficulty date: November 8, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 35,350 hours, 20,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 21 WILL NOT ILLUMINATE.  REMOVED UPPER PANEL, CONNECTED ELECTRICAL PLUG TO EMERGENCY LIGHT ON SERVICE DOOR CEILING PANEL OPERATIONAL.  CHECK GOOD.  REINSTALLED SERVICE DOOR CEILING PANEL.
